MAUDE Adverse Event Report: INNOVATIVE HEALTH, LLC. N/A; DIAGNOSTIC ULTRASOUND CATHETER

INNOVATIVE HEALTH, LLC. N/A; DIAGNOSTIC ULTRASOUND CATHETER
Model Number D087031
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Innovative health llc became aware on 26-apr-2024 of a report from central maine medical center of a reprocessed viewflex xtra ice diagnostic ultrasound catheter that was bent.The device was reported to have been inserted to view heart chambers for septum crossing when the issue occurred.The patient condition before and after the event was reported to be stable.No additional medical intervention was required.No injury was reported.A review of the process control record was performed and no anomalies were noted.The device was not returned for investigation.Therefore, with the information available, innovative health cannot confirm any performance issues with the reported device.
 
Event or Problem Description
The device was reported to be bent.The failure was reported to have occurrred at insertion of the device.

Brand Name
N/A
Common Device Name
DIAGNOSTIC ULTRASOUND CATHETER
Manufacturer (Section D)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer (Section G)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer Contact
rebecca sturm
1435 north hayden road
suite 100
scottsdale, AZ 85257
MDR Report Key19382659
Report Number3011610434-2024-00003
Device Sequence Number15038293
Product Code OWQ
UDI-Device Identifier10841898123252
UDI-Public10841898123252
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K202042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD087031
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2024
Initial Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown